# SDR ASAA0854038

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,131 hours, 1,540 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G028
- Condition: Inoperative
- Location: Hf System
- Part time: 5,130 hours, 1,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF TRANSMIT INTERMITTENTLY INOP GROUNDED YES.  PERFORMED FIM TASK 23 11 00 810 801 NO DEFECTS NOTED.  AS PRECAUTIONARY REPLACED NR 1 HF TRANSCEIVER IAW AMM 23 11 21 400 801.  NR 1 HF FLIGHT VERIFICATION SATISFACTORY.
